advertisement
Question
Posted by: Anonymous | 2009-06-16

chromium

i recently started taking 1 appestop by bioharmony a day to help control my appetite. It has chromium in it, i find i have lots of wind now? is this common with chromium? i almost want to stop taking it but it really keeps me feeling full the whole morning and i eat a bal meal without needing junk when i take it. The gas also smells gassy or acidy and different to usual??

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear Chromium
There are presumably other ingredients in the Appestop? If so, any one of them including the chromium could be causing bloating and wind. I have not heard any of my other Readers complain about chromium, so I would suspect the other ingredients in Appestop.
Best regards
DietDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement